# SDR A6WA2019052046609

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 34,453 hours, 33,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Part time: 34,453 hours, 33,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT F.S.484 CLIP IS CRACKED AT RBL27.
